Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 736583, 7 pages
http://dx.doi.org/10.1155/2013/736583
Research Article

Existence of Positive Solutions for -Laplacian Dynamic Equations with Derivative on Time Scales

School of Mathematical Science, Shandong Normal University, Jinan 250014, China

Received 26 November 2012; Accepted 16 January 2013

Academic Editor: Yansheng Liu

Copyright © 2013 Jinjun Fan and Liqing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinjun Fan and Liqing Li, “Existence of Positive Solutions for -Laplacian Dynamic Equations with Derivative on Time Scales,” Journal of Applied Mathematics, vol. 2013, Article ID 736583, 7 pages, 2013. https://doi.org/10.1155/2013/736583.